Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have vitiligo. Old patches fading but new patches appearing after using Lukoskin. What to do?

hi doc, my son is suffering from vitiligo and his father also has same disease but his is stable and it started 1 year back. we have tried homeopathy for 4 months and after that we are using lukoskin drdo product. with that medicine his patches are fading but at the same time new patches are coming very fast. what should i do?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  1184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Homeopath 's  Response
hello anjalinarwal,
Vitiligo is a skin condition in which there a depigmented macule of variable size and shape in the skin on any body part, with apparently no change in the skin and it is due to lack of melanin formation by the melanocytes .Your doctor can usually make the diagnosis of vitiligo during a physical exam. There is no known way to prevent or cure vitiligo. However, several methods, including cosmetics, re-pigmentation using UV light therapy, corticosteroid creams, depigmentation of unaffected skin areas, and skin grafting, can be used to improve the appearance of skin severely affected by vitiligo.
and this is an eruptive stage in ur child where newer patches are coming really fast , later there comes a cycle of patches which become stable and newer patches reduce in number but increase in size.
this is not to dishearten you dear, but if u continue with homeopathic treatment u may not find quick response as it is the nature of the disease but surely u may get fewer parches and with time they also can fade away in the long run. it is advisable to visit ur homoeopath once again to confirm with regarding the treatment through the constitutional medicine. also u can ask him for Ammi Visnaga tincture, if u apply the medicine on those spots and make ur son sit under sun rays for 10-15 minutes daily it will give you good result.
Good Luck,
Dr. Rooma Ramnani (
Healthcaremagic community.
Answered: Thu, 29 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor